# SDR FDEA200912214492

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: NNB6786501
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL - LT MLG DOOR FOUND CRACKED NEAR THE DOOR CTR FITTING AREA.   REPAIR CARRIED OUT IAW EA 1-3210-135696,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
